On the graded center of the stable category of a finite p-group

Markus Linckelmann, Radu Stancu

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)950-959
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume214
Issue number6
Early online date8 Oct 2009
DOIs
Publication statusPublished - Jun 2010

Cite this

On the graded center of the stable category of a finite p-group. / Linckelmann, Markus; Stancu, Radu.

In: Journal of Pure and Applied Algebra, Vol. 214, No. 6, 06.2010, p. 950-959.

Research output: Contribution to journalArticle

Linckelmann, Markus ; Stancu, Radu. / On the graded center of the stable category of a finite p-group. In: Journal of Pure and Applied Algebra. 2010 ; Vol. 214, No. 6. pp. 950-959.
@article{c10e57cfa846467c9d649fe7a2a13b05,
title = "On the graded center of the stable category of a finite p-group",
author = "Markus Linckelmann and Radu Stancu",
year = "2010",
month = "6",
doi = "10.1016/j.jpaa.2009.09.004",
language = "English",
volume = "214",
pages = "950--959",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "6",

}

TY - JOUR

T1 - On the graded center of the stable category of a finite p-group

AU - Linckelmann, Markus

AU - Stancu, Radu

PY - 2010/6

Y1 - 2010/6

U2 - 10.1016/j.jpaa.2009.09.004

DO - 10.1016/j.jpaa.2009.09.004

M3 - Article

VL - 214

SP - 950

EP - 959

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 6

ER -